Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 18, Issue 2, Fall 1987  pp. 213-222.

Spectral pictures of operators in the Cowen-Douglas class \calBn(Ω) and its closure

Authors Domingo A. Herrero
Author institution: Department of Mathematics, Arizona State University, Tempe, Arizona 85287, U.S.A.

Summary: 


Contents    Full-Text PDF